Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 467948, 7 pages
http://dx.doi.org/10.1155/2013/467948
Research Article

The Ornstein-Uhlenbeck-Type Model with a Hybrid Dividend Strategy

School of Mathematical Sciences, Qufu Normal University, Shandong 273165, China

Received 3 August 2013; Revised 18 December 2013; Accepted 18 December 2013

Academic Editor: Mina Abd-El-Malek

Copyright © 2013 Dan Zhu and Chuancun Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. de Finetti, “Su un'impostazione alternativa della teoria collettiva del rischio,” in Proceedings of the transactions of the 15th International Congress of Actuaries, vol. 2, pp. 433–443, 1957.
  2. S. Asmussen and M. Taksar, “Controlled diffusion models for optimal dividend pay-out,” Insurance, vol. 20, no. 1, pp. 1–15, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Albrecher, R. Kainhofer, and R. F. Tichy, “Simulation methods in ruin models with non-linear dividend barriers,” Mathematics and Computers in Simulation, vol. 62, pp. 277–287, 2003. View at Google Scholar
  4. H. Gao and C. Yin, “A perturbed risk process compounded by a geometric Brownian motion with a dividend barrier strategy,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 454–464, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. U. Gerber and E. S. W. Shiu, “On the time value of ruin,” North American Actuarial Journal, vol. 2, no. 1, pp. 48–78, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. U. Gerber and E. S. W. Shiu, “Optimal dividends: analysis with Brownian motion,” North American Actuarial Journal, vol. 8, no. 1, pp. 1–20, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. Wan, “Dividend payments with a threshold strategy in the compound Poisson risk model perturbed by diffusion,” Insurance, vol. 40, no. 3, pp. 509–523, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. U. Gerber and E. S. W. Shiu, “On optimal dividend strategies in the compound Poisson model,” North American Actuarial Journal, vol. 10, no. 2, pp. 76–93, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. Cai, H. U. Gerber, and H. Yang, “Optimal dividends in an Ornstein-Uhlenbeck type model with credit and debit interest,” North American Actuarial Journal, vol. 10, no. 2, pp. 94–119, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. Gao and C. Yin, “The perturbed Sparre Andersen model with a threshold dividend strategy,” Journal of Computational and Applied Mathematics, vol. 220, no. 1-2, pp. 394–408, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Yang and Z. Zhang, “On a perturbed Sparre Andersen risk model with multi-layer dividend strategy,” Journal of Computational and Applied Mathematics, vol. 232, no. 2, pp. 612–624, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Yang and Z. Zhang, “The perturbed compound Poisson risk model with multi-layer dividend strategy,” Statistics & Probability Letters, vol. 79, no. 1, pp. 70–78, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Fang and R. Wu, “Optimal dividends in the Brownian motion risk model with interest,” Journal of Computational and Applied Mathematics, vol. 229, no. 1, pp. 145–151, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. Y. Wong and J. Zhao, “Optimal dividends and bankruptcy procedures: analysis of the Ornstein-Uhlenbeck process,” Journal of Computational and Applied Mathematics, vol. 236, no. 2, pp. 150–166, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Yin and Y. Wen, “An extension of Paulsen-Gjessing's risk model with stochastic return on investments,” Insurance, vol. 52, no. 3, pp. 469–476, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. L. Breiman, Probability, Addison-Wesley, Reading, Mass, USA, 1968. View at MathSciNet
  17. P. Li, C. C. Yin, and M. Zhou, “The exit time and the dividend value function for one-dimensional diffusionn processes,” Abstract and Applied Analysis, vol. 2013, Article ID 675202, 9 pages, 2013. View at Publisher · View at Google Scholar